Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


siento perdida de peso

May 19, 2015

se le saluda desde venezuela hombre de 51 años . estoy en tratamiento desde junio del 2013, empece con tuvada/norvir/telzil, cd4 247 y 47 mi de carga a los 4 meses ya era indetectable, en esa oportunidad habia perrdido como 12 kilos antes de inicar el tratamiento, con este coctel, aumente el peso, perdido, en noviembre del 2014 me cambia la medicacion teniendo los cd4 en 924 y mas de un año indetecable por viraday ( atripla ) sin complicaciones de efectos secundarios, ya teniendo 6 meses con esta medicacion he sentido baja de peso, no se si es por la medicacion , ya que me alimento bien, hago cardio ( el cual he disminuido, ) para ver si es por eso, y ejercicios para fortalecer masa muscular, por ser persona e colon irritable los unicos alimentos que no como son lacteos, esperando una respuesta por su parte

Response from Mr. Vergel

Yo disminuiria el ejercicio cardovascular y aumentaria el ejercicio con pesas y maquinas.

Aqui te mando videos donde hablo de nutricion y ejercicio.

Cuidate alla por mi tierra!

Nutricion y Ejercicio

Nelson



Previous
Losing weight
Next
Suplements

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement